Publication: Quadratic diophantine equation x2 - (t2 - t)y2 - (4t - 2)x+(4t2 - 4t)y = 0
dc.contributor.buuauthor | Özkoç, Arzu | |
dc.contributor.buuauthor | Tekcan, Ahmet | |
dc.contributor.department | Fen Edebiyat Fakültesi | |
dc.contributor.department | Matematik Bölümü | |
dc.contributor.researcherid | AAH-8518-2021 | |
dc.contributor.scopusid | 24485340700 | |
dc.contributor.scopusid | 55883777900 | |
dc.date.accessioned | 2022-09-14T11:23:51Z | |
dc.date.available | 2022-09-14T11:23:51Z | |
dc.date.issued | 2010 | |
dc.description.abstract | Let t >= 2 be an integer. In this work, we consider the number of integer solutions of Diophantine equation D : x(2) - (t(2) - t)y(2) - (4t - 2)x + (4t(2) - 4t)y = 0 over Z. We also derive some recurrence relations on the integer solutions (x(n), y(n)) of D. In the last, section, we consider the same problem over finite fields F-p for primes p >= 5. | |
dc.identifier.citation | Özkoç, A. ve Tekcan, A. (2010). "Quadratic diophantine equation x2 - (t2 - t)y2 - (4t - 2)x+(4t2 - 4t)y = 0". Bulletin of the Malaysian Mathematical Sciences Society, 33(2), 273-280. | |
dc.identifier.endpage | 280 | |
dc.identifier.issn | 0126-6705 | |
dc.identifier.issn | 2180-4206 | |
dc.identifier.issue | 2 | |
dc.identifier.scopus | 2-s2.0-77953031864 | |
dc.identifier.startpage | 273 | |
dc.identifier.uri | http://hdl.handle.net/11452/28714 | |
dc.identifier.volume | 33 | |
dc.identifier.wos | 000277678900011 | |
dc.indexed.wos | SCIE | |
dc.language.iso | en | |
dc.publisher | Malaysian Mathematical Sciences | |
dc.relation.journal | Bulletin of the Malaysian Mathematical Sciences Society | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.subject | Diophantine equation | |
dc.subject | Pell equation | |
dc.subject | Mathematics | |
dc.subject.scopus | Real Quadratic Fields; Pell's Equation; Number Field | |
dc.subject.wos | Mathematics | |
dc.title | Quadratic diophantine equation x2 - (t2 - t)y2 - (4t - 2)x+(4t2 - 4t)y = 0 | |
dc.type | Article | |
dc.wos.quartile | Q2 | |
dspace.entity.type | Publication | |
local.contributor.department | Fen Edebiyat Fakültesi/Matematik Bölümü | |
local.indexed.at | Scopus | |
local.indexed.at | WOS |
Files
License bundle
1 - 1 of 1
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: